MURAL - Maynooth University Research Archive Library

    On the Fourier Spectra of the Infinite Families of Quadratic APN Functions

    Bracken, Carl and Zha, Zhengbang (2009) On the Fourier Spectra of the Infinite Families of Quadratic APN Functions. Advances in Mathematics of Communications , 3 (3). pp. 219-226. ISSN 1930-5346

    [img] Download (123kB)

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    It is well known that a quadratic function defined on a finite field of odd degree is almost bent (AB) if and only if it is almost perfect nonlinear (APN). For the even degree case there is no apparent relationship between the values in the Fourier spectrum of a function and the APN property. In this article we compute the Fourier spectrum of the new quadranomial family of APN functions. With this result, all known infinite families of APN functions now have their Fourier spectra and hence their nonlinearities computed.

    Item Type: Article
    Keywords: Fourier spectrum; APN function; nonlinearity; Infinite Families;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 2695
    Identification Number:
    Depositing User: IR Editor
    Date Deposited: 06 Sep 2011 14:44
    Journal or Publication Title: Advances in Mathematics of Communications
    Publisher: American Institute of Mathematical Sciences (AIMS)
    Refereed: No
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads